A Versatile Algorithm for Two-Dimensional Symmetric Noncausal Modeling

Share/Save/Bookmark

Glentis, George-Othon and Slump, Cornelis H. and Herrmann, Otto E. (1998) A Versatile Algorithm for Two-Dimensional Symmetric Noncausal Modeling. IEEE Transactions on Circuits and Systems II: Analog and digital signal processing, 45 (2). pp. 251-256. ISSN 1057-7130

open access
[img]
Preview
PDF
227kB
Abstract:In this work a novel algorithm is presented for the efficient two-dimensional (2-D) symmetric noncausal finite impulse response (FIR) filtering and autoregressive (AR) modeling. Symmetric filter masks of general boundaries are allowed. The proposed algorithm offers the greatest maneuverability in the 2-D index space in a computationally efficient way. This flexibility can be taken advantage of if the shape of the 2-D mask is not a priori known and has to be dynamically configured.
Item Type:Article
Copyright:© 1998 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/15463
Official URL:http://dx.doi.org/10.1109/82.661666
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 112342